# SDR DALA2022021601023

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,577 hours, 40,207 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 R/H WING REAR SPAR AILERON RIB 1 ATTACH RIB HAS CORROSION AT BONDING JUMPER ATTACH POINT. CORRECTIVE ACTION: REMOVED CORROSION AND REPAIRED RIGHT WING REAR SPAR AILERON ATTACH RIB IAW ERA 597068-14 REV ORIGINAL. (2121509)
